Articles | Volume 21, issue 2
https://doi.org/10.5194/npg-21-477-2014
https://doi.org/10.5194/npg-21-477-2014
Research article
 | 
04 Apr 2014
Research article |  | 04 Apr 2014

Generalized binomial multiplicative cascade processes and asymmetrical multifractal distributions

Q. Cheng

Viewed

Total article views: 3,729 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,455 2,096 178 3,729 167 158
  • HTML: 1,455
  • PDF: 2,096
  • XML: 178
  • Total: 3,729
  • BibTeX: 167
  • EndNote: 158
Views and downloads (calculated since 04 Apr 2014)
Cumulative views and downloads (calculated since 04 Apr 2014)

Cited

Latest update: 29 Mar 2025
Download
Share